# SDR QXEA200400198

- Difficulty date: March 8, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 6,165 hours, 6,961 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Unknown
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BOI - FLIGHT 2400 AT APPROXIMATELY 80 KTS ON TAKEOFF ROLL, THE AUTO FEATHER FAILED TO ARM.  TAKEOFF ABORTED AND RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE COULD NOT DUPLICATE.  PERFORMED OPERATIONAL TEST OF AUTO FEATHER TEST.  OPERATION TEST GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
